Ask a doctor

Sunburned, Dry Feeling 10 Days Post Juvederm Injections, Will It Go Away?

I use moisturizer 24 hours a day under my quality lipstick. My lips look fine, but feel soooo dry and parched. Will this go away or should I use something different on them?

Doctor Answers (2)

Dry lips persisting after Juvederm injections

+1

Mild swelling can persist for weeks after Juvederm lip injections and cause the symptoms you describe. I have found that 100% beeswax lip balms are the most effective treatment for dry, parched lips when applied several times per day. They can be purchased at most health food stores. And be careful not to constantly lick you lips.

 

Web reference: http://www.dorsetstreetdermatology.com/cosmetic-dermatology/juvederm/

South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Dry Lips After Juvederm

+1

The dryness you feel may be due to the swelling that you have from the added volume in your lips.  Use a good ointment like Aquaphor or Bag Balm.  You can use these in combination with your lipstick and will help especially if your lipstick is matte.  If you are in the sun, please use sunscreen as well.

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.